Advances in Pure Mathematics

Vol.2 No.6(2012), Paper ID 24368, 6 pages

DOI:10.4236/apm.2012.26058

 

Problems of Connectivity between the Sylow Graph,the Prime Graph and the Non-Commuting Graph of a Group

 

Francesco G. Russo

 

DIEETCAM, Università degli Studi di Palermo, Palermo, Italy

 

Copyright © 2012 Francesco G. Russo et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


F. Russo, "Problems of Connectivity between the Sylow Graph,the Prime Graph and the Non-Commuting Graph of a Group," Advances in Pure Mathematics, Vol. 2 No. 6, 2012, pp. 391-396. doi: 10.4236/apm.2012.26058.

Copyright © 2021 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.